Skip to Main content Skip to Navigation
Journal articles

A note on Hardy's theorem

Abstract : Hardy's theorem for the Riemann zeta-function ζ(s) says that it admits infinitely many complex zeros on the line (s) = 1 2. In this note, we give a simple proof of this statement which, to the best of our knowledge, is new.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01425570
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Tuesday, January 3, 2017 - 4:12:02 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Tuesday, April 4, 2017 - 2:36:11 PM

File

39Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Usha K. Sangale. A note on Hardy's theorem. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2017, Volume 39 - 2016, pp.38 - 45. ⟨10.46298/hrj.2017.2634⟩. ⟨hal-01425570⟩

Share

Metrics

Record views

88

Files downloads

1044